# SDR ABXA9701364

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 995774011
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND A FRAME FITTING CRACKED AT FS 675 JUST INBOARD OF LEFT CANTED KEEL.   REPAIRED FRAME FITTING IAW DC-9 SRM CHAPTER 53-03, FIGURE 12.
